# SDR SWAA2012032902709

- Difficulty date: March 27, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 85,480 hours, 61,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LAMP IAW AMM.
